MathSciNet Relay Station
MathSciNet bibliographic data
MR549582 (81f:34073) 34K15
Nussbaum, Roger D. Uniqueness and nonuniqueness for periodic solutions of $x\sp{\prime} (t)=-g(x(t-1))$. J. Differential Equations 34 (1979), no. 1, 25–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement